# SDR 05FDEA02359

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE STA 265 UPPER FWD PRESSURE BULKHEAD EXISTING 1EA REPAIR DOUBLER ON EXTERNAL SKIN.  REPAIR PER SRM 53-00-01 VOL 1 FIG 4 SHEET 2.
